Translator Disclaimer
15 April 2021 Simply connected Sasaki–Einstein rational homology 5-spheres
Jihun Park, Joonyeong Won
Author Affiliations +
Duke Math. J. 170(6): 1085-1112 (15 April 2021). DOI: 10.1215/00127094-2020-0085

Abstract

We completely determine which simply connected rational homology 5-spheres admit Sasaki–Einstein metrics.

Citation

Download Citation

Jihun Park. Joonyeong Won. "Simply connected Sasaki–Einstein rational homology 5-spheres." Duke Math. J. 170 (6) 1085 - 1112, 15 April 2021. https://doi.org/10.1215/00127094-2020-0085

Information

Received: 14 October 2019; Revised: 11 August 2020; Published: 15 April 2021
First available in Project Euclid: 8 January 2021

Digital Object Identifier: 10.1215/00127094-2020-0085

Subjects:
Primary: 14J45
Secondary: 32Q20 , 53C25

Keywords: delta-invariant , Fano orbifold , Kähler–Einstein metric , K-stability , link , rational homology 5-sphere , Sasaki–Einstein metric

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 6 • 15 April 2021
Back to Top